MathSciNet Relay Station
MathSciNet bibliographic data
MR1078736 (91h:35150) 35K55 (65M06)
Eden, A.; Michaux, B.; Rakotoson, J.-M. Semi-discretized nonlinear evolution equations as discrete dynamical systems and error analysis. Indiana Univ. Math. J. 39 (1990), no. 3, 737–783.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement